# SDR SWAA2022061607300

- Difficulty date: May 12, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN VERTICAL L ANGLE BS 692 RBL 0.5 WL 206.5 / [01] REMOVED ANGLE AT VERTICAL ANGLE BS 692 RBL .5 WL 206.5 PER SRM 51-40-02;[02] VERIFIED THE APPLICABILITY OF SRM 51-40-02-0G-0;[03] FORMED NEW VERTICAL 'L' ANGLE BS 692 RBL 0.5 WL206.5 MATERIAL USED 7075T0 ; 0.050' CLAD LOT # 1474582-1 IAW DWG # 273A9112 SENT TO O.S.S FOR HEAT TREAT TO T73 .;[04] VERIFIED CORRECTIVE ACTION #3;[05] RECEIVED THE NEW VERTICAL 'L' ANGLE BS 692 RBL 0.5 WL206.5 FROM O.S.S AFTER BEING HEAT TREATED TO T73 AND DYE PENETRANT INSPECTED ON CUSTOMER R/O # 868549-SWA ; LOCATED AND DRILLED THE NEW ANGLE IAW SRM 51-40-05 ; OK TO TREAT AND PRIME;[06] VERIFIED CORRECTIVE ACTION #5. VERIFIED OK TO TREAT AND PRIME.;[07] APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO THE NEW 'L' ANGLE IAW SRM 51-20-01 AND SOPM 20-44-04 ; OK TO INSTALL;[08] VERIFIED CORRECTIVE ACTION #7. VERIFIED OK TO INSTALL REPAIR PARTS.;[09] INSTALLED THE NEW VERTICAL 'L' ANGLE BS 692 RBL 0.5 WL206.5 IAW SRM 51-40-02 AND DWG # 273A9110;[10] VERIFIED CORRECTIVE ACTION #9.
